# SDR SWAA2024042467295

- Difficulty date: March 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT ANGLE LOCATED BTW STA 380 TO STA 400 RBL 10 AT PASSENGER CABIN 2024-211731<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW STA 380 TO STA 400 RBL 10 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 AND DWG 143A5400 SHEET: 38 REV: A. SEE INDIVIDUALS SIGN-OFF BELOW.;[02] TASK CARD COMPLETED
